MathSciNet Relay Station
MathSciNet bibliographic data
MR1054012 05C80 (05C05 60C05 90C35)
Frieze, A. M.; McDiarmid, C. J. H. On random minimum length spanning trees. Combinatorica 9 (1989), no. 4, 363–374.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement